| Catalog Number |
50000000E |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the arctic sun device was not cooling.A check of the diagnostics showed that the chiller temperature (t4) was at 23c.They stated that more than 600 ml drained from the chiller tank.They discussed this was indicative of a failed chiller.Per follow up information rec eived via task on 02apr2025, no patient involved at the time of the malfunction.Per sample evaluation results received via task on 08may2025, the device failed an electrical safety test step 2(3) main cable check.
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed heater.During evaluation, it was confirmed that the device failed electrical safety test.Heater was replaced.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.